# SDR P5CA2011052000057

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 46,020 hours, 7,609 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND DAMAGE & NBSP; TO NR 4 ENGINE LT AND R /H THRUST REVERSER TRAILING EDGE AT 6 O`CLOCK POSITION.  (PER EO 4478A174 PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS WITH A DVI EVERY 1000 FLIGHT HOURS AND A PERMANENT REPAIR AT NEXT C CK).
